# SDR K3HA9700107

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR NO TEST.  REMOVED AND REPLACED AFT LAVATORY SMOKE DETECTOR, OPS CK IAW 25-60-0.
